# SDR AUS20020107

- Difficulty date: February 10, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Burned
- Location: Apu System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) APU GENERATOR FEEDER CABLE BADLY BURNED.  THE CABLE WAS ALSO LOOSE WITH INSULATION MISSING.
